# SDR UALA2009062301778

- Difficulty date: June 23, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 44,534 hours, 5,406 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3626249F19948501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REOCCURRING PROBLEM EMERGENCY LIGHTS INOP ROWS 45 TO 51, MAIN GALLEY LT AND CENTER AISLE LIGHTS, DOOR 4R AFT EXIT AND DOOR 4L FWD EXIT LIGHTS.  REPAIRED WET AND CORRODED EMERGENCY LIGHT AND REPLACED LT LIGHT AND WIRING.
